# SDR DALA2023111009273

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 67,025 hours, 31,607 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9593504) AT ABOUT 1000' AGL WHILE ON APPROACH TO TPA, THE FA, SMELLED A ELECTRICAL AND THEN A CHEMICAL SMELL IN THE FWD GALLEY AREA, UPON LANDING, THE SMELL DISSIPATED. FOUND PED POWER RECEPTACLE 1 A&B CHARRED. C/W NOGO ODI FOR ATA 2172. OK FOR SERVICE.
